Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Suggest treatment for severe acidity problem - Online Doctor Chats

Date : 06-Apr-2014
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:hi
Doctor:Hi,
Please proceed with your query
User:I am facing sever acidity problem
Doctor:ok
Doctor:Since how long
Doctor:and what time during the day
User:from past 4 years
User:Every afternoon
Doctor:Does it bother after lunch
User:Yes always
Doctor:What is your age
Doctor:I suggest you to take Tab GELUSIL MPS if you have acidity
Doctor:it relieves easily
User:Its like a pain at the lower ribs with which i cannot sit properly nor can have anythings after that
User:This is already done,its gone all ahead of what you are suggesting
User:That is a normal remedy what you are talking about
User:The pain is much higher
Doctor:Ok then you try Proton pump inhibitor
User:What is this
Doctor:PAN 40, before break fast
User:This i have taken with the suggestion of many doctors
Doctor:Fine the next step is getting an upper GI ENdoscopy and see if you have erosive gastritis
User:This is already done and the reults said you do not have anything to worry about, a normal course was suggested
User:Ok will get back to you on this
Doctor:Ok
Doctor:Thank you for visiting me
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor